Vol. 249, No. 2, 2011

Download this issue
Download this article. For screen
For printing
Recent Issues
Vol. 313: 1  2
Vol. 312: 1  2
Vol. 311: 1  2
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A gluing construction for prescribed mean curvature
257–269

Adrian Butscher

Large eigenvalues and concentration
271–290

Bruno Colbois and Alessandro Savo

Sur les conditions d’existence des faisceaux semi-stables sur les courbes multiples primitives
291–319

Jean-Marc Drézet

A quantitative estimate for quasiintegral points in orbits
321–342

Liang-Chung Hsia and Joseph H. Silverman

Möbius isoparametric hypersurfaces with three distinct principal curvatures, II
343–370

Zejun Hu and Shujie Zhai

Discrete Morse theory and Hopf bundles
371–376

Dmitry N. Kozlov

Regularity of canonical and deficiency modules for monomial ideals
377–383

Manoj Kummini and Satoshi Murai

SL2()-character variety of a hyperbolic link and regulator
385–404

Weiping Li and Qingxue Wang

Hypergeometric evaluation identities and supercongruences
405–418

Ling Long

Necessary and sufficient conditions for unit graphs to be Hamiltonian
419–429

H. R. Maimani, M. R. Pournaki and S. Yassemi

Instability of the geodesic flow for the energy functional
431–446

Domenico Perrone

String structures and canonical 3-forms
447–484

Corbett Redden

Dual pairs and contragredients of irreducible representations
485–494

Binyong Sun

On the number of pairs of positive integers x1,x2 H such that x1x2 is a k-th power
495–507

Doychin I. Tolev

Correction to the article A Floer homology for exact contact embeddings
509–510

Kai Cieliebak and Urs Adrian Frauenfelder